# SDR FDEA201511183729

- Difficulty date: November 18, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 559
- Aircraft time: 460 hours, 18,972 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DIRTY UP FOR APPROACH, KRUEGER FLAP FAILED TO  EXTEND.  REPLACED DAMAGED LT KRUEGER FLAP INBD CARRIER & SUPPORT WITH KRUEGER FLAP POSITION SWITCHES IAW MM 27-87-14-04.  AWAITING INSTALLATION OF KRUEGER FLAP FOR OPERATIONS CHECKS.  INSTALLED LT KRUEGER FLAP MOVEABLE VANE & ROD SPRING IAW MM 27-87-12-04.  INSTALLED LT KRUEGER FLAP IAW MM 27-87-11-04.  OPERATIONS CHECKED NORMAL.  RESTORED EXTERIOR SURFACE FINISH IAW AMM 51-23-99-00.                                                                                `
